Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

BRIEF COMMUNICATION

Transient asymptomatic bradycardia in patients on infusional 5-fluorouracil

Talapatra K, Rajesh I, Rajesh B, Selvamani B, Subhashini J

Year : 2007| Volume: 3| Issue : 3 | Page no: 169-171

   This article has been cited by
 
1 5-fluorouracil induced cardiotoxicity: Review of the literature
Sorrentino, M.F. and Kim, J. and Foderaro, A.E. and Truesdell, A.G.
Cardiology Journal. 2012; 19(5): 453-458
[Pubmed]  [Google Scholar]
2 Antineoplastic drug-induced bradyarrhythmias
Minoia, C. and Giannoccaro, M. and Iacobazzi, A. and Santini, D. and Silvestris, N. and Fioretti, A. and Oliva, S. and Guarini, A.
Expert Opinion on Drug Safety. 2012; 11(5): 739-751
[Pubmed]  [Google Scholar]
3 A retrospective study of cardiotoxicities induced by 5-fluouracil (5-FU) and 5-FU based chemotherapy regimens in pakistani adult cancer patients at shaukat khanum memorial cancer hospital & research center
Khan, M.A. and Masood, N. and Husain, N. and Ahmad, B. and Aziz, T. and Naeem, A.
Journal of the Pakistan Medical Association. 2012; 62(5): 430-434
[Pubmed]  [Google Scholar]
4 Antineoplastic drug-induced bradyarrhythmias
Carla Minoia,Margherita Giannoccaro,Angela Iacobazzi,Daniele Santini,Nicola Silvestris,Agnese Fioretti,Stefano Oliva,Attilio Guarini
Expert Opinion on Drug Safety. 2012; 11(5): 739
[Pubmed]  [Google Scholar] [DOI]
5 Symptomatic 5-fluorouracil-induced sinus bradycardia
Lee, A.D. and Mckay, M.J.
Internal Medicine Journal. 2011; 41(7): 566-570
[Pubmed]  [Google Scholar]
6 Symptomatic 5-fluorouracil-induced sinus bradycardia
A. D. Lee,M. J. McKay
Internal Medicine Journal. 2011; 41(7): 566
[Pubmed]  [Google Scholar] [DOI]
7 Capecitabine-induced cardiotoxicity: case report and review of the literature
Ang, C., Kornbluth, M., Thirlwell, M.P., Rajan, R.D.
Current Oncology. 2010; 17(1): 59-63
[Pubmed]  [Google Scholar]
8 Cardiotoxicity of 5-fluorouracil in a young colorectal cancer patient - Case report and review of literature
Wysocki, P.J., Hutka, M.
Archives of Medical Science. 2009; 5(2): 277-280
[Pubmed]  [Google Scholar]
9 Introducing a new entity: chemotherapy-induced arrhythmia
M. Guglin, M. Aljayeh, S. Saiyad, R. Ali, A. B. Curtis
Europace. 2009; 11(12): 1579-1586
[Pubmed]  [Google Scholar] [DOI]

 

Read this article